# SDR DALA2019052290006

- Difficulty date: May 10, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: F5746268800400
- Part serial: SA2603
- Condition: Dented
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD:# 6 SLAT HAS DENT BETWEEN WFX24544 AND WFX25123 CA:REPAIRED PER SRM 57-40-00-300-007. SRI INSPECTION REQUIRED PER 57-40-00-205-007 TABLE 006.SPECIAL DETAIL INSTRUCTIONS PER2.A.(3).(C).  SDR RE
